SIA OpenIR  > 机器人学研究室
Quantized feedback fault-tolerant H∞ controller design for linear systems with adaptive mechanism
Ye D(叶丹); Zhao XG(赵新刚); Han JD(韩建达)
作者部门机器人学研究室
关键词Design Linear Matrix Inequalities State Feedback
发表期刊Optimal Control Applications and Methods
ISSN0143-2087
2013
卷号34期号:5页码:623-634
收录类别SCI ; EI
EI收录号20133816762473
WOS记录号WOS:000324108700009
产权排序2
摘要This paper addresses the design problem of fault-tolerant H∞ controller for linear systems with state quantization. By combining linear matrix inequality technique and indirect adaptive method, a new method is proposed to design a fault-tolerant controller against actuator faults via quantized state feedback. The controller gains are updating according to the online estimation of eventual faults, which are dependent on the quantized state signals. Meanwhile, the proposed designs conditions with variable gains can be proved to be less conservative than those of the traditional controller with fixed gains. A numerical example is presented to illustrate the effectiveness of the proposed method. © 2012 John Wiley & Sons, Ltd.
语种英语
WOS类目Automation & Control Systems ; Operations Research & Management Science ; Mathematics ; Applied
关键词[WOS]NETWORKED CONTROL-SYSTEMS ; STATE-FEEDBACK ; LIMITED INFORMATION ; NONLINEAR-SYSTEMS ; TRACKING CONTROL ; RELIABLE CONTROL ; STABILIZATION
WOS研究方向Automation & Control Systems ; Operations Research & Management Science ; Mathematics
引用统计
文献类型期刊论文
条目标识符http://ir.sia.cn/handle/173321/10034
专题机器人学研究室
通讯作者Ye D(叶丹)
作者单位1.College of Information Science and Engineering, Northeastern University, Shenyang 110004, China
2.State Key Laboratory of Robotics Shenyang, Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China
推荐引用方式
GB/T 7714
Ye D,Zhao XG,Han JD. Quantized feedback fault-tolerant H∞ controller design for linear systems with adaptive mechanism[J]. Optimal Control Applications and Methods,2013,34(5):623-634.
APA Ye D,Zhao XG,&Han JD.(2013).Quantized feedback fault-tolerant H∞ controller design for linear systems with adaptive mechanism.Optimal Control Applications and Methods,34(5),623-634.
MLA Ye D,et al."Quantized feedback fault-tolerant H∞ controller design for linear systems with adaptive mechanism".Optimal Control Applications and Methods 34.5(2013):623-634.
条目包含的文件 下载所有文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Quantized feedback f(503KB)期刊论文出版稿开放获取ODC PDDL浏览 下载
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Ye D(叶丹)]的文章
[Zhao XG(赵新刚)]的文章
[Han JD(韩建达)]的文章
百度学术
百度学术中相似的文章
[Ye D(叶丹)]的文章
[Zhao XG(赵新刚)]的文章
[Han JD(韩建达)]的文章
必应学术
必应学术中相似的文章
[Ye D(叶丹)]的文章
[Zhao XG(赵新刚)]的文章
[Han JD(韩建达)]的文章
相关权益政策
暂无数据
收藏/分享
文件名: Quantized feedback fault-tolerant H controller design for linear systems with adaptive mechanism.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。